# SDR ASAA11510748

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 22,736 hours, 7,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P78749001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233008: EMERGENCY LIGHT AISLE FLOOD LIGHT AT ROW 21 LEFT INOP.  RELAMPED AND TESTED PER MM 33 51 03 960 801, OPS NORMAL.
